# SDR DALA2024051305136

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N105DX
- Make and model: Airbus A321-211
- Aircraft serial: 10030
- Aircraft time: 11,205 hours, 5,307 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Failed
- Location: Avionics
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1005, VENT BLOWER FAULT MSG ACCOMPANIED BY HUMMING NOISE +ELEC/RUBBER SMELL. CORRECTIVE ACTION: REPLACED AVIONIC FAN 20HQ. (LP 4762992)
